# SDR MWEA97228

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RT ENG LOW OIL PRESS ANNUNCIATOR LIGHT CAME ON WITH MASTER CAUTION LIGHT ENG SHUT DOWN AS QUANTITY REACHED ZERO.  MAINT REMOVED AND REPLACED RT ENGINE.
